A 23-year-old male asked:
Disclaimer

got flu shot 4day ago. feeling ill now. feel warm. stomach upset. feel drained. exhausted. had bit of diaherra. can this be from the shot?

1 doctor answer
Dr. Derrick Lonsdale
72 years experience Preventive Medicine
Unfortunately yes: But it is a stress factor on top of your biochemical status. See my blog "oxygen the spark of life".
Answered on Oct 17, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
No, hard to know: This is not "the flu" as that refers to influenza, which has high fever, sore throat, cough, few GI symptoms ; you're bedridden, feeling like you were ... Read More
A 28-year-old female asked:
Dr. Sandra Pinkham
52 years experience Holistic Medicine
Re-evaluate: Look at the basics: getting 7 1/2 to 8 hours sleep, eating 6 equal healthy meals with 6 fresh vegetables and 1 fruit a day at least, getting frequent ... Read More
2
2 thanks
A 38-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Fatigue: Early sign: Fatigue can be one of the first symptoms of an infection (whether viral or bacterial). If occurs early in COVID-19 patients but can happen with other ... Read More
A 24-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
May be, but: It looks more like hormonal issue, possibly thyroid dysfunction, kindly see your doctor for assessment, good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month